# SDR EIA2006009

- Difficulty date: January 14, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 98,085 hours, 22,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Bs 160-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGE FROM IMPACT BY GROUND EQUIPMENT AT BS 160-220, STR 23L-34L.  DAMAGE REMOVED, COMPONENTS FABRICATED AND INSTALLED TO REPAIR PER ECRA 482-53-213-2, RVSM INSPECTION COMPLIED WITH PER EO 53=747-1453-96, REV A.
